# SDR SWAA2018122027739

- Difficulty date: November 25, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXHAUST RING DOUBLER CRACKED ON THE AFT SIDE OF BS 663, LBL 15.  R&R DOUBLER PER SRM & DWG.
